# SDR DALA2015032302334

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 41,414 hours, 13,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377-414
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK SUPPORT AT STA 377 AND STA 414, LBL 45, RG4 CP53-221-01L.  REMOVED CORROSION ON SEAT TRACK STA 377 TO 414 LBL 45 IAW SRM 53-00-52, FIG 101 ALLOWABLE DAMAGE 1, FOUND TO BE OUT OF LIMITS 50 PERCENT MATERIAL LOSS.  REMOVED AND FABRICATED NEW TRACK AND REINSTALLED SEAT TRACK AT STA 377 TO 414 LBL-45 IAW SRM 53-10-52 I.D. 1 PG 3 AND SRM 51-40-05, PG 4, PERMANENT REPAIR ACCOMPLISHED.
